# SDR FDEA202204251331

- Difficulty date: April 25, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N917FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24291
- Aircraft time: 51,103 hours, 23,957 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN STA 582 FOUND DEEP  GOUGE/CHAP MARK AT SEAT TRACK LBL45 WORK ACCOMPLISHED IN ACCORDANCE WITH FEDEX E.A # F-5310-T0368307,  STA 440-680, LBL 45.5, SEAT TRACK, CROWN, MATERIAL LOSS,  PERMANENT REPAIR.    MAJOR REPAIR
